Search

HealthA2Z® Daytime | Cold & Flu Medicine | Powerful Multi-Symptom Daytime(20 Softgels) (Daytime Cold & Flu Medicine (20 Count Pack of 1))

KWD 2.500

Brand
HealthA2Z
Category
Cough & Cold
Size20 Count (Pack of 1)
1 +

Special Features

  • Compare to VicksDayquil Cold & Flu LiquiCaps / Each softgel contains Acetaminophen 325mg,Dextromethorphan HBr 10mg, Phenylephrine HCl 5mg.
  • Relieves common cold and flu symptoms / nasal congestion / sore throat / headache / fever reducer / Pain reliver / cough due to minor throat and bronchial irriation.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! The perfect mobile solution to keep you healthy and enhance your travel experience!

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}